# SDR AALA201801039024

- Difficulty date: January 1, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 7,449 hours, 2,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST 15WL EPSU BATTERY FAILED.  REPLACED THE BATTERY IAW AMM 33-51-38. OPS CHECKED GOOD.
